# SDR USAA920071178

- Difficulty date: November 20, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 68,873 hours, 42,218 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 69520145
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACKED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 663.75, RBL 6.15.  REPAIRED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 663.75, RBL 6.15 IAW USAIRWAYS TYPICAL REPAIR 57-10-03B AND EA 110301.
